English  |  正體中文  |  简体中文  |  Items with full text/Total items : 62805/95882 (66%)
Visitors : 3858457      Online Users : 171
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: https://tkuir.lib.tku.edu.tw/dspace/handle/987654321/21041

    Title: On the OBDD-representation of general Boolean functions
    Authors: 廖賀田;Liaw, Heh-tyan;Lin, Chen-shang
    Contributors: 淡江大學資訊管理學系
    Date: 1992-06-01
    Issue Date: 2009-11-30 13:11:34 (UTC+8)
    Publisher: Piscataway: Institute of Electrical and Electronics Engineers (IEEE)
    Abstract: The behavior of ordered binary decision diagrams (OBDD) for general Boolean functions is studied. A tight upper bound of (2^n/n)(2+ε) for the worst case OBDD size is derived. Although the size of an OBDD is dependent on the ordering of decision variables, it is shown that almost all functions are not sensitive to variable ordering.
    Relation: IEEE transactions on computers 41(6), pp.661-664
    DOI: 10.1109/12.144618
    Appears in Collections:[Graduate Institute & Department of Information Management] Journal Article

    Files in This Item:

    File Description SizeFormat
    0018-9340_ 41(6)p661-664.pdf426KbAdobe PDF1263View/Open
    On the OBDD-representation of general Boolean functions.pdf349KbAdobe PDF1View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback